×

On the blowup of multidimensional semilinear heat equations. (English) Zbl 0815.35039

This paper is concerned with positive, blowing-up solutions of the semilinear heat equation \(u_ t - \Delta u = u^ p\) in \(\mathbb{R}^ n \times (0,T)\), \(p > 1\). The refined asymptotics for \(u\) in a backward space-time parabola near a blowup point are calculated and the properties concerning the local structure of the blowup set are obtained.
Reviewer: J.Diblík (Brno)

MSC:

35K55 Nonlinear parabolic equations
35B40 Asymptotic behavior of solutions to PDEs
PDFBibTeX XMLCite
Full Text: DOI Numdam EuDML

References:

[2] Bebernes, J.; Eberly, D., A description of self similar blow up for dimensions \(n\) ≧ 3, Ann. Inst. H. Poincar é, Anal. Non lineaire, Vol. 5, 1-22 (1988) · Zbl 0726.35018
[3] Berger, M.; Kohn, R. V., A rescalling algorithm for the numerical calculation of blowing up solutions, Comm. Pure Appl., Math., Vol. 41, 841-863 (1988) · Zbl 0652.65070
[4] Bressan, A., Stable Blow-up Patterns, J. Diff. Eqns., Vol. 98, 947-960 (1992) · Zbl 0798.35020
[5] Chen, X.-Y.; Matano, H., Convergence, asymptotic periodicity, and finite-point blowup in one-dimensional semilinear heat equations, J. Diff. Eqns., Vol. 78, 160-190 (1989) · Zbl 0692.35013
[6] Carr, J., Applications of centre manifold theory (1981), Springer-Verlag: Springer-Verlag New York · Zbl 0464.58001
[7] Filippas, S.; Kohn, R. V., Refined Asymptotic for the blowup of \(u_t\) − ∆\(u = u^p\), Comm. Pure Appl. Math., Vol. 45, 821-869 (1992) · Zbl 0784.35010
[9] Friedman, A.; McLeod, B., Blowup of positive solutions of semilinear heat equations, Indiana Univ. Math. J., Vol. 34, 425-447 (1985) · Zbl 0576.35068
[10] Galaktionov, V. A.; Posashkov, S. A., Application of new comparison theorems in the investigation of unbounded solutions of nonlinear parabolic equations, Diff. Urav., Vol. 7, 1165-1173 (1986), 22 · Zbl 0632.35028
[11] Galaktionov, V. A.; Herrero, M. A.; Velázquez, J. J.L., The space structure near a blowup point for semilinear heat equations: of a formal approch, USSR Comput. Math. and Math. Physics, Vol. 31, 3, 399-411 (1991) · Zbl 0747.35014
[12] Giga, Y.; Kohn, R. V., Asymptotically self similar blowup of semilinear heat equations, Comm. Pure Appli. Math., Vol. 38, 297-319 (1985) · Zbl 0585.35051
[13] Giga, Y.; Kohn, R. V., Characterising blow up using similarity variables, Indiana Univ. Math., Vol. 36, 1-40 (1987) · Zbl 0601.35052
[14] Giga, Y.; Kohn, R. V., Nondegeneracy of blowup for semilienear heat equations, Comm. Pure Appl. Math., Vol. 42, 297-319 (1989)
[16] Herrero, M. A.; Velázquez, J. J.L., Flat Blow-up in One-Dimensional Semilinear Parabolic Equations, Diff. and Integral Eqns., Vol. −5, 5, 973-997 (1992) · Zbl 0767.35036
[17] Herrero, M. A.; Velázquez, J. J.L., Blow-up Profiles in One-Dimensional Semilinear Parabolic Equations, Comm. P.D.E’s, Vol. 17, 205-219 (1992) · Zbl 0772.35027
[18] Kato, T., Perturbation Theory for Linear Operators (1980), Springer-Verlag · Zbl 0435.47001
[19] Ladyzenskaya, O. A.; Solonnikov, V. A.; Ural’ceva, N. N., Linear and quasilinear equations of parabolic type, Amer. Math. Soc. Transl. (1968), American Mathematical Society: American Mathematical Society Providence, R.I. · Zbl 0174.15403
[21] Rellich, F., Perturbation theory of eigenvalue problems, Lecture Notes (1953), New York University · Zbl 0053.08801
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.